Asymptotic properties of likelihood ratio test statistics in affected-sib-pair analysis

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Asymptotic properties of likelihood ratio test statistics in affected-sib-pair analysis

TitleAsymptotic properties of likelihood ratio test statistics in affected-sib-pair analysis
Publication TypeJournal Article
Year of Publication2007
AuthorsFeng, ZZ, Chen, J, Thompson, ME
JournalCanadian Journal of Statistics
Volume35
Pagination351–364